Articles from PF Admin

  1. Could Viagra Cause Psychological Erectile Dysfunction?

    The introduction of Viagra and its associated marketing has brought about side effects of it's own. And when I say side effects, I am not talking about the typical physical ones like nausea, vomiting, body aches, diarrhoea, breathing troubles or headaches. All the ED speak could cause sexual potency doubts? One problem that has come up is similar to the medical student syndrome. This can be explained as the trouble that medical students face during their first year. They start to get...
  2. 97% of Online Pharmacies Unsafe - How to know if a website is genuine?

    The most common monetary problem that majority of Americans face is incapacity to bear their monthly expenditure for medicines. This was the data collected by Consumer Reports National Research Centre in one of their monthly national poll. Undeniably, medicines cost twice as much as it does in US than in the other parts of the world. Many patients are now turning to websites to get a better bargain and a discounted price from countries like Canada. But a recent analysis showed that online...
Loading...